Communications in Mathematical Physics

Symmetry and bifurcations of momentum mappings

Judith M. Arms, Jerrold E. Marsden, and Vincent Moncrief

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 78, Number 4 (1980), 455-478.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103908785

Mathematical Reviews number (MathSciNet)
MR0606458

Zentralblatt MATH identifier
0486.58008

Subjects
Primary: 58F05
Secondary: 70H99: None of the above, but in this section 81E10 83C40: Gravitational energy and conservation laws; groups of motions

Citation

Arms, Judith M.; Marsden, Jerrold E.; Moncrief, Vincent. Symmetry and bifurcations of momentum mappings. Comm. Math. Phys. 78 (1980), no. 4, 455--478. https://projecteuclid.org/euclid.cmp/1103908785


Export citation